# SDR QXEA2019101400384

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 29,986 hours, 32,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 213R
- Condition: Malfunctioned
- Location: Mlg
- Part time: 28,028 hours, 30,171 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LOCK RELEASE REQUIRES EXCESSIVE FORCE TO MOVE DOWNWARD DURING LANDING GEAR EXTENSION.  GEAR DOWN POSITION. REMOVED FROM SERVICE. INSPECTED LANDING GEAR CONTROL PANEL, FOUND SHEARED FACE PLATE FASTENER OBSTRUCTING HANDLE OPERATION BY MEANS OF SHIFTING FACEPLATE.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL ASSEMBLY IAW MM 32-31-01-000-801 AND 32-31-01-400-801.  FUNCTIONAL CHECK CONTROL PANEL GOOD. RETURNED TO SERVICE.
